Not a Depo Fan

I’ve fallen asleep on the couch twice today. This never happens…anymore. Not since I’ve been on Adderall. So not in four, almost five years. Especially not so early in the day.

Drowsiness isn’t listed as a side effect. But I don’t know what else it would be.

Weight gain, on the other hand, is listed. So is depression.

My only other option, really, is tubal ligation. Because my blood pressure is too high for pills at my age, and I’m not getting nuthin’ embedded in my skin, ever. Actually, tubal ligation is what I was going to do originally, but I’d have to be out of work at least a couple of days for that.

The bad news is now I’m stuck with these side effects for 90 days.

And, and, the jeans that were loose a couple of days ago are now cutting off my circulation! Really, Depo? You suck!

If I’m going to be walking around permanently half asleep, bloated, and ravenous, like the freaking walking dead, forget this! I am getting my tubes tied.

Monday morning I’m calling them to schedule the surgery. I’m not going to roll over and let the side effects have their way with me.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s